Alert archive / Indiana / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 117, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Oct 31, 2013, 10:28 PM EDT for Delaware County, Henry County, Randolph County, Indiana. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 31, 2013, 10:28 PM EDT (02:28 UTC)
- Expired
- Oct 31, 2013, 11:15 PM EDT
- In force
- 47 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Delaware County, IN, Henry County, IN, Randolph County, IN
The radar
The Indianapolis radar (KIND), 105 km from the middle of the area, began a volume at 02:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 31, 10:42 PM EDT | TSTM WND DMG | 10 Sw Winchester, IN | RANDOLPH COUNTY SHERRIFF REPORTED MULTIPLE TREES DOWN, WITH ONE INTO A HOUSE NEAR HUNTSVILLE. POWER OUTAGES IN RURAL RANDOLPH COUNTY SOUTH OF PARKER. TIME ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 2.5 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 642 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 716 m²/s²
- 0-3 km storm-relative helicity
- 846 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
293
WUUS53 KIND 010228
SVRIND
INC035-065-135-010315-
/O.NEW.KIND.SV.W.0117.131101T0228Z-131101T0315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1028 PM EDT THU OCT 31 2013
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN DELAWARE COUNTY IN EAST CENTRAL INDIANA...
EASTERN HENRY COUNTY IN EAST CENTRAL INDIANA...
RANDOLPH COUNTY IN EAST CENTRAL INDIANA...
* UNTIL 1115 PM EDT
* AT 1026 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM DUNKIRK TO 10 MILES EAST OF MUNCIE TO DUBLIN...AND
MOVING EAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
WINCHESTER...FARMLAND...MODOC...RIDGEVILLE...LYNN...SARATOGA...
UNION CITY AND SALEM.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 129 AND 133.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
INTENSE SQUALL LINES CAN SOMETIMES PRODUCE BRIEF TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND
SIGNIFICANT PROPERTY DAMAGE.
&&
LAT...LON 4000 8490 4000 8519 3988 8520 3987 8521
3979 8521 3978 8527 3979 8532 4017 8529
4038 8539 4038 8522 4031 8521 4032 8481
4001 8481
TIME...MOT...LOC 0228Z 267DEG 47KT 4034 8525 4018 8517
3979 8520
HAIL...<.75IN
WIND...60MPH
$$
KOCH2 follow-up statements
593
WWUS53 KIND 010240
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1040 PM EDT THU OCT 31 2013
INC035-065-010250-
/O.CAN.KIND.SV.W.0117.000000T0000Z-131101T0315Z/
HENRY IN-DELAWARE IN-
1040 PM EDT THU OCT 31 2013
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN DELAWARE AND EASTERN
HENRY COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 4000 8490 4001 8518 4003 8517 4006 8516
4007 8516 4003 8516 4011 8515 4015 8515
4023 8515 4030 8516 4031 8512 4032 8481
4001 8481
TIME...MOT...LOC 0240Z 267DEG 47KT 4034 8504 4018 8496
3999 8500
$$
INC135-010315-
/O.CON.KIND.SV.W.0117.000000T0000Z-131101T0315Z/
RANDOLPH IN-
1040 PM EDT THU OCT 31 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR RANDOLPH
COUNTY UNTIL 1115 PM EDT...
AT 1036 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM REDKEY TO WINCHESTER TO 7 MILES NORTHEAST OF
HAGERSTOWN...AND MOVING EAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
LYNN...SARATOGA...UNION CITY AND SALEM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
INTENSE SQUALL LINES CAN SOMETIMES PRODUCE BRIEF TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND
SIGNIFICANT PROPERTY DAMAGE.
&&
LAT...LON 4000 8490 4001 8518 4003 8517 4006 8516
4007 8516 4003 8516 4011 8515 4015 8515
4023 8515 4030 8516 4031 8512 4032 8481
4001 8481
TIME...MOT...LOC 0240Z 267DEG 47KT 4034 8504 4018 8496
3999 8500
HAIL...<.75IN
WIND...60MPH
$$
KOCH195
WWUS53 KIND 010259
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1059 PM EDT THU OCT 31 2013
INC135-010310-
/O.CAN.KIND.SV.W.0117.000000T0000Z-131101T0315Z/
RANDOLPH IN-
1059 PM EDT THU OCT 31 2013
...THE SEVERE THUNDERSTORM WARNING FOR RANDOLPH COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA. HOWEVER...GUSTY WINDS ARE STILL POSSIBLE WITH THESE
THUNDERSTORMS.
LAT...LON 4000 8490 4001 8518 4003 8517 4006 8516
4007 8516 4003 8516 4011 8515 4015 8515
4023 8515 4030 8516 4031 8512 4032 8481
4001 8481
TIME...MOT...LOC 0300Z 267DEG 47KT 4035 8470 4019 8462
4000 8466
$$
KOCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 31, 10:25 PM EDT, 3 minutes earlier.
Area forecast discussion, Oct 31, 10:25 PM EDT, 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1025 PM EDT THU OCT 31 2013 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 258 PM EDT THU OCT 31 2013 LOW PRESSURE WILL STRENGTHEN RAPIDLY AS IT MOVES INTO THE GREAT LAKES LATE THIS AFTERNOON...WITH A TRAILING COLD FRONT MOVING THROUGH THE REGION THIS EVENING. WIDESPREAD RAIN AND GUSTY WINDS ARE EXPECTED ...WITH THE POTENTIAL FOR STRONG TO SEVERE STORMS PRODUCING DAMAGING WINDS THIS EVENING ALONG THE FRONT. COOLER DRIER AIR WILL QUICKLY EXPAND INTO THE OHIO VALLEY LATE TONIGHT BEHIND THE FRONT. OTHER THAN LOW CHANCES FOR SHOWERS ON SATURDAY...DRY CONDITIONS ARE EXPECTED UNTIL THE APPROACH OF A COLD FRONT TUESDAY AND WEDNESDAY BRING A RETURN THREAT FOR RAIN. && .NEAR TERM /REST OF THIS AFTERNOON THROUGH TONIGHT/... ISSUED AT 948 PM EDT THU OCT 31 2013 VERY THIN LINE OF STORMS CONTINUES TO RACE ACROSS THE AREA. UNTIL RECENTLY IT APPEARED TO BE DOING VERY LITTLE...BUT WINDS HAVE KICKED UP AND SOME MINOR DAMAGE REPORTS BEGINNING TO FILTER IN. WILL CLEAR COUNTIES FROM THE WATCH AS THE LINE PASSES AS THIS WILL BE THE MAIN FOCUS FOR THE THREAT THROUGH THE REMAINDER OF THE EVENING. GOING FORECAST IN GOOD SHAPE AND FEW CHANGES REQUIRED. ISSUED AT 258 PM EDT THU OCT 31 2013 EVEN THOUGH WIND FIELDS WILL CONTINUE TO STRENGTHEN LATE THIS AFTERNOON AND EARLY EVENING AS THE PARENT LOW DEEPENS OVER THE GREAT LAKES...THE LACK OF INSTABILITY THIS FAR NORTH WILL PUT A DAMPER ON CONVECTION DEVELOPING ALONG THE FRONT BY THIS EVENING. AS OF 3 PM EDT THIS AFTERNOON ON THE RADAR MOSAIC...THERE IS A CLEARLY DEVELOPED DRY SLOT ACROSS MUCH OF ERN IL AND ENCROACHING ON ERN INDIANA. THIS WAS EXPECTED PER EARLY GUIDANCE AND WE EXPECT PRECIPITATION TO BEGIN FILLING BACK IN AROUND 6-7 PM EDT THIS EVENING AS THE FRONT BEGINS TO MOVE ACROSS THE AREA. AS STATED EARLIER...AM HAVING SERIOUS DOUBTS AS TO THE SEVERE THREAT EVEN THOUGH SPC CONTINUES TO PLACE A LARGE AREA...INCLUDING THE ENTIRE CWA IN SLIGHT RISK. CERTAINLY CANNOT RULE OUT A FEW DAMAGING WINDS AND TO A LESSER EXTENT ISOLATED SPIN-UP TORNADOES...BUT THIS IS NOT LOOKING NEARLY AS IMPRESSIVE AS IT ONCE DID. BEST CHANCES FOR SEVERE WX LOOK ACROSS THE SOUTHERN CWA IF IT DEVELOPS. DRY SLOT PERIOD LOOKS TO END AROUND 6 PM THIS EVENING...WITH RAIN SHOWERS AND POSSIBLY THUNDERSTORMS FILLING BACK IN WITH THE FRONTAL PASSAGE BETWEEN THE HOURS OF 6 TO 10 PM. THIS WHEN A LINE OF POSSIBLE STRONG TO SEVERE STORMS COULD MOVE ACROSS THE AREA. THIS FRONT IS EXPECTED TO CLEAR MOST OF THE CWA BY MIDNIGHT WITH COOLER AND DRIER AIR QUICKLY FILTERING BACK INTO THE REGION. ON TEMPS...AGREE WITH PREVIOUS FORECAST...MOS GUIDANCE HAS BEEN TOO AGGRESSIVE WITH WARMTH THE LAST FEW DAYS AND LOOKS TO BE AGAIN FOR THE REST OF THIS AFTERNOON...EVEN WITH THE STRONGER SOUTHERLY FLOW. GENERALLY UNDERCUT MOS GUIDANCE BY A FEW DEGREES ACROSS THE BOARD WITH HIGHS GENERALLY HOLDING IN THE LOW 60S. LEANED CLOSER TO COOLER MAV TONIGHT AS CLEARING LATE WITH MUCH DRIER AIR SHOULD ENABLE TEMPS TO FALL INTO THE 40S OVER MOST OF THE FORECAST AREA. && .SHORT TERM /FRIDAY THROUGH SUNDAY/... ISSUED AT 258 PM EDT THU OCT 31 2013 FORECAST CHALLENGES FOCUS ON PRECIP CHANCES SATURDAY AS AN UPPER LEVEL WAVE TRACKS THROUGH THE LOWER GREAT LAKES...OTHERWISE FORECAST APPEARS MUCH MORE QUIET THIS PERIOD. A BREEZY COOL DAY IS EXPECTED FRIDAY IN THE WAKE OF THE STRONG STORM SYSTEM. COULD SEE WIND GUSTS IN EXCESS OF 20-25MPH DURING THE AFTERNOON BEFORE THE GRADIENT RELAXES FRIDAY NIGHT. CLOUDS WILL GRADUALLY INCREASE DURING THE AFTERNOON AND EVENING AS AN UPPER LEVEL WAVE TRACKS QUICKLY OUT OF THE NORTHERN PLAINS. THIS FEATURE SET TO MOVE THROUGH THE LOWER GREAT LAKES LATE FRIDAY NIGHT AND SATURDAY. BULK OF THE DEEPER FORCING ALOFT WILL REMAIN NORTH OF THE FORECAST AREA...BUT PRESENCE OF HIGHER DIV Q VALUES DO SUPPORT A FEW LIGHT SHOWERS IMPACTING MAINLY THE NORTHERN AND EASTERN PORTIONS OF THE FORECAST AREA ON SATURDAY. WILL CONTINUE WITH LOW CHANCE POPS. CLOUDS WILL DIMINISH AS HIGH PRESSURE BUILDS INTO THE OHIO VALLEY ON SATURDAY NIGHT. IN THE WAKE OF THE FRONTAL PASSAGE FRIDAY NIGHT TEMPS MUCH COOLER THAN PAST FEW DAYS WITH HIGHS IN THE 50S AND LOWS IN THE 30S/40S THIS PERIOD. && .LONG TERM /SUNDAY NIGHT THROUGH WEDNESDAY NIGHT/... ISSUED AT 258 PM EDT THU OCT 31 2013 THE EXTENDED PERIOD WILL START OUT DRY WITH RIDGING ALOFT. HOWEVER...THE RIDGE WILL START BREAKING DOWN ON MONDAY NIGHT AS A LOW PRESSURE SYSTEM CENTERED OVER MANITOBA PUSHES EAST. AT THE SURFACE...A LOW AND ASSOCIATED COLD FRONT WILL TRIGGER WIDESPREAD SHOWERS ALONG AND AHEAD OF THEM FROM TUESDAY THROUGH THURSDAY. AT THIS TIME...ENVIRONMENT DOES NOT LOOK CONDUCIVE TO THUNDERSTORM DEVELOPMENT...SO WILL ONLY GO WITH MENTION OF RAIN SHOWERS. TEMPS THROUGH THE PERIOD WILL START OUT AROUND NORMAL AND THEN FALL TO BELOW NORMAL BEHIND AFOREMENTIONED COLD FRONT. && .AVIATION /DISCUSSION FOR THE 010300Z TAF UPDATE/... ISSUED AT 1025 PM EDT THU OCT 31 2013 MAIN AREA OF MVFR CONDITIONS HAS MOVED EAST OF KIND...BUT AREAS OF MVFR OR LOCALIZED IFR CONDITIONS REMAIN ACROSS ILLINOIS. WENT WITH A TEMPO GROUP TO COVER POTENTIAL FOR BRIEF MVFR CEILINGS FOR THE NEXT FEW HOURS. MOST VISIBILITIES IN RAIN WILL BE VFR BUT CANNOT RULE OUT BRIEF MVFR IN HEAVIER RAIN. PREVIOUS DISCUSSION FOLLOWS... VIGOROUS UPPER SYSTEM PRECEDED BY A COLD FRONT WILL PIVOT EAST ACROSS THE TAF SITES THIS EVENING. THE FRONT SHOULD BE THROUGH NEAR OR EAST OF LAF AND HUF AT 00Z THIS EVENING AND NEAR IND AND BMG AT 02Z. WINDS WILL SHIFT FROM SOUTH TO SOUTHWEST AND THEN WEST AS THE FRONT PASSES. WINDS WILL BE NEAR 20 KNOTS WITH GUSTS TO NEAR 30 KNOTS EARLY AND GRADUALLY DIMINISH TO NEAR 10 KNOTS WITH GUSTS TO NEAR 20 KNOTS OVERNIGHT. ANY CONVECTION INCLUDING SHOWERS COULD PRODUCE GUSTS TO 40 KNOTS OR MORE AT IND AND BMG PRIOR TO THE FRONTAL PASSAGE. WITH ONLY ISOLATED LIGHTNING STRIKES CURRENTLY ACROSS SOUTHWESTERN ILLINOIS AND SOUTHEASTERN MISSOURI...AND SUNSET COMING...WILL NOT INCLUDE ANY MENTION OF LIGHTNING IN THE TAFS...BUT IT CAN NOT BE COMPLETELY RULED OUT...ESPECIALLY AT IND AND BMG. RADAR TRENDS AND RAPID REFRESH REFLECTIVITY PROGS SUGGEST THE SHOWERS WILL HANG AROUND UNTIL THE UPPER TROUGH AXIS MOVES THROUGH LATE THIS EVENING. SO...WILL KEEP SHOWERS IN THROUGH 03Z AT LAF AND HUF AND 05Z AT IND AND BMG. SHOULD SEE SOME VFR AFTER THE TROUGH AXIS AS WELL AND SCATTERING AFTER 09Z. VFR WILL AGAIN BE ON THE INCREASE FROM NORTHWEST TO SOUTHEAST AFTER 17Z ON FRIDAY AHEAD OF ANOTHER UPPER TROUGH. THE GUSTS SHOULD FINALLY END WITH SUNSET TOMORROW EVENING. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...SMF NEAR TERM...SMF SHORT TERM...SMF LONG TERM....TDUD AVIATION...MK/50 VISIT US AT HTTP://WWW.WEATHER.GOV/IND FOLLOW US ON TWITTER AND YOUTUBE AT: WWW.TWITTER.COM/NWSINDIANAPOLIS WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Oct 31, 4:50 AM EDT, 17 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 450 AM EDT THU OCT 31 2013 INZ021-028>031-035>049-051>057-060>065-067>072-011000- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 450 AM EDT THU OCT 31 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. HAZARDS: HEAVY RAINFALL...DAMAGING WINDS...LIGHTNING...ISOLATED TORNADOES. TIMING: HEAVY RAINFALL EXPECTED THIS AFTERNOON AND EVENING. THREAT FOR DAMAGING WINDS AND ISOLATED TORNADOES BETWEEN 5 PM AND 11 PM THIS EVENING. SUSTAINED WINDS 15 TO 25 MPH WITH GUSTS TO NEAR 40 MPH THROUGHOUT THE DAY. DISCUSSION: RAIN WILL OVERSPREAD CENTRAL INDIANA THIS MORNING AND BECOME LOCALLY HEAVY THIS AFTERNOON AS LOW PRESSURE MOVING INTO THE GREAT LAKES STRENGTHENS. A SECONDARY LOW PRESSURE OVER THE SOUTHERN PLAINS WILL TRACK ALONG A COLD FRONT TOWARDS THE REGION THIS AFTERNOON...BRINGING THE THREAT FOR SEVERE WEATHER BY LATE DAY INTO THE EVENING. DAMAGING WIND GUSTS WILL BE THE PRIMARY HAZARD WITH ISOLATED TORNADOES ALSO POSSIBLE THIS EVENING. THE GREATEST RISK FOR SEVERE WEATHER WILL BE ALONG AND SOUTH OF INTERSTATE 70. RAIN WILL END AS THE FRONT MOVES EAST AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. OUTLOOK: ISOLATED THUNDERSTORMS WILL BE POSSIBLE TUESDAY NIGHT AND WEDNESDAY. SEVERE STORMS ARE NOT EXPECTED. DISCUSSION: A COLD FRONT WILL TRACK INTO THE OHIO VALLEY BY THE MIDDLE OF NEXT WEEK...BRINGING THE NEXT OPPORTUNITY FOR WIDESPREAD RAIN AND ISOLATED THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATE THIS AFTERNOON AND EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) RYAN
In the hours before
Local storm report, Oct 31, 10:17 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1017 PM EDT THU OCT 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0954 PM TSTM WND GST 1 NW SPEEDWAY 39.80N 86.26W
10/31/2013 M62 MPH MARION IN MESONET
INDOT WEATHER STATION REPORT.
&&
NIELDLocal storm report, Oct 31, 10:19 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1019 PM EDT THU OCT 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM TSTM WND GST PENDLETON 40.00N 85.74W
10/31/2013 M54 MPH MADISON IN PUBLIC
NO DAMAGE TO REPORT
&&
MMBLocal storm report, Oct 31, 10:24 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1024 PM EDT THU OCT 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1004 PM TSTM WND DMG ANDERSON 40.09N 85.69W
10/31/2013 MADISON IN TRAINED SPOTTER
NUMEROUS POWER LINES AND LIMBS DOWNED. ESTIMATED WIND
GUSTS 60 MPH.
&&
NIELDLocal storm report, Oct 31, 10:25 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1025 PM EDT THU OCT 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM TSTM WND GST MUNCIE 40.20N 85.39W
10/31/2013 E75 MPH DELAWARE IN TRAINED SPOTTER
POWER POLES BLOWN PARTIALLY DOWN. POWER LINES DOWN.
LOCATION IS ESTIMATED.
&&
CORRECTED EVENT TIME
MMBLocal storm report, Oct 31, 10:27 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1027 PM EDT THU OCT 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1003 PM TSTM WND DMG EDINBURGH 39.35N 85.97W
10/31/2013 JOHNSON IN FIRE DEPT/RESCUE
POWER OUTAGES REPORTED. TREE DOWN ON HOUSE ON FRANKLIN
STREET. ESTIMATED WINDS 60 MPH.
&&
CORRECTED EVENT...REMARKS
NIELDLocal storm report, Oct 31, 10:28 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1028 PM EDT THU OCT 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 PM TSTM WND DMG FISHERS 39.95N 86.02W
10/31/2013 HAMILTON IN NWS EMPLOYEE
TREES DOWN AT ELLER AND 106TH
&&
MMBThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 31, 9:13 PM EDT | Areal Flood Advisory | IND | Boone, Clay, Hamilton, Hendricks, Parke, Putnam | 6 hr |
| Oct 31, 9:34 PM EDT | Severe Thunderstorm Warning | IND | Boone, Hamilton, Hancock, Hendricks, Johnson, Madison and 3 more | 41 min |
| Oct 31, 9:37 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Madison, Randolph | 53 min |
| Oct 31, 9:43 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Jackson, Jennings, Johnson, Lawrence and 4 more | 47 min |
| Oct 31, 9:47 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Hamilton, Madison | 43 min |
| Oct 31, 10:08 PM EDT | Severe Thunderstorm Warning | IND | Decatur, Delaware, Hancock, Henry, Randolph, Rush and 1 more | 52 min |
| Oct 31, 10:31 PM EDT | Severe Thunderstorm Warning | IND | Decatur, Jackson, Jennings | 44 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.